Alert archive / Idaho / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 10, NWS Spokane, WA

July 22, 2016Kootenai County, Idaho; Spokane County, Washington

NWS Spokane, WA issued this severe thunderstorm warning at Jul 22, 2016, 3:54 PM PDT for Kootenai County, Idaho; Spokane County, Washington. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2016, 3:54 PM PDT (22:54 UTC)
Expired
Jul 22, 2016, 4:45 PM PDT
In force
51 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Kootenai County, ID, Spokane County, WA

The radar

The Spokane radar (KOTX), 34 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 3:55 PM PDTHAIL 0.253 Wsw Millwood, WAREPORTED AT MISSION AND TRENT SPOKANE. REPORT FROM WASHINGTON WARNING POINT.
Jul 22, 4:00 PM PDTHAIL 0.754 Se Spokane, WA.
Jul 22, 4:30 PM PDTTSTM WND DMG1 Nne Green Acres, WALARGE TREE DOWN ON POWERLINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-475 J/kg
Mixed-layer LCL
2540 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

510 
WUUS56 KOTX 222254
SVROTX
IDC055-WAC063-222345-
/O.NEW.KOTX.SV.W.0010.160722T2254Z-160722T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
354 PM PDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL KOOTENAI COUNTY IN THE PANHANDLE OF IDAHO...
  EAST CENTRAL SPOKANE COUNTY IN NORTHEASTERN WASHINGTON...

* UNTIL 445 PM PDT

* AT 352 PM PDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM WITH UP
  TO ONE INCH HAIL. THIS STORM WAS LOCATED OVER SPOKANE...AND MOVING
  EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPOKANE...POST FALLS...RATHDRUM...LIBERTY LAKE...MILLWOOD...
  HAUSER...GREEN ACRES...DISHMAN...OTIS ORCHARDS-EAST FARMS...
  TRENTWOOD...OTIS ORCHARDS...STATE LINE...NEWMAN LAKE...OPPORTUNITY
  AND VERADALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4757 11735 4774 11741 4786 11693 4762 11683
TIME...MOT...LOC 2252Z 251DEG 19KT 4769 11725 

$$

TC
2 follow-up statements
181 
WWUS56 KOTX 222307
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
407 PM PDT FRI JUL 22 2016

IDC055-WAC063-222345-
/O.CON.KOTX.SV.W.0010.000000T0000Z-160722T2345Z/
KOOTENAI ID-SPOKANE WA-
407 PM PDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM PDT
FOR WEST CENTRAL KOOTENAI AND EAST CENTRAL SPOKANE COUNTIES...

AT 402 PM PDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL. HAIL WAS REPORTED NEAR DOWNTOWN SPOKANE AND
SPOKANE SOUTH HILL. THIS STORM WAS LOCATED OVER TRENTWOOD...OR 10
MILES WEST OF POST FALLS...MOVING EAST AT 20 MPH.  THE STORM
CONTINUED TO HOLD ITS STRENGHT AND REDEVELOP AS IT MOVED EAST. 

LOCATIONS IMPACTED INCLUDE...
SPOKANE...POST FALLS...RATHDRUM...LIBERTY LAKE...MILLWOOD...HAUSER...
GREEN ACRES...DISHMAN...OTIS ORCHARDS-EAST FARMS...TRENTWOOD...OTIS
ORCHARDS...STATE LINE...NEWMAN LAKE...OPPORTUNITY AND VERADALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4757 11735 4774 11741 4786 11693 4762 11683
TIME...MOT...LOC 2302Z 251DEG 19KT 4771 11717 

$$

TC
122 
WWUS56 KOTX 222344
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
444 PM PDT FRI JUL 22 2016

IDC055-WAC063-222352-
/O.EXP.KOTX.SV.W.0010.000000T0000Z-160722T2345Z/
KOOTENAI ID-SPOKANE WA-
444 PM PDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL KOOTENAI AND EAST
CENTRAL SPOKANE COUNTIES WILL EXPIRE AT 445 PM PDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
NEAR LIBERTY LAKE HOWEVER THUNDERSTORM ACTIVTY MAY LINGER FOR UNTIL 5
PM.

THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4757 11735 4774 11741 4786 11693 4762 11683
TIME...MOT...LOC 2342Z 251DEG 19KT 4777 11692 

$$

TC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:46 PM PDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 22, 2:46 PM PDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
246 PM PDT Fri Jul 22 2016

.SYNOPSIS...
Low pressure will exit the region tonight. The scattered showers
and thunderstorms over northeast Washington and north ID will wane
through the evening. The breezy conditions will also start to
wane. A warm and mostly dry summer pattern will arrive this
weekend and persist through next week. However there will be
minor shower chances near the Canadian border, from time to time,
through Thursday.

&&

.DISCUSSION...
Tonight through Saturday: Scattered showers and thunderstorms
across northeastern Washington will give way to drier conditions
late this evening into Saturday. The cold front that passed this
morning is moving into western Montana. This afternoon we are left
with the upper low which is wrapped up with a fair amount of
moisture (with PWATs near 1 inch) and instability (with LAPS data
indicating CAPE values between 200-1000 J/kg).

The low was centered northeast of Republic. The primary clusters
of showers and thunderstorms were in the deformation axis wrapped
around its west and southwest flank, across Ferry to Lincoln
county, tracking into Stevens and toward Spokane. As the low moves
east-northeast this evening these clusters will continue to
migrates across northeast WA and north ID. The bulk of the
shower/t-storm threat is expected to exit through north ID between
8 to 10 PM. The threat of locally heavy rains and locally frequent
lightning will be the main threat, but a few storms could produce
gusty winds and some hail. Flash Flood Watches were cancelled for
all BUT the Okanogan Highlands and as the precipitation clusters
start to move away the threat here will wane too. Farther east the
risk of flooding is lower but we will continue to monitor for
locally heavy rain.

Meanwhile a ridge will start to build in from the west and drier
conditions will start in. A weak impulse skirts by the northeast
WA/north ID mountains Saturday afternoon which could bring some
isolated showers/t-storms then. Otherwise dry and clear to partly
cloudy conditions are expected.

Winds will remain breezy this evening with the passing low, especially
over the lee of the Cascades to western Columbia Basin where local
gusts up to 30 mph will be possible. The speeds will start to
abate after about 8-10 PM, slowest near the Cascades. Some marginally
breezy conditions will be found near the Cascade gaps again Saturday
afternoon, but gusts will largely be under 20 mph.

Sunday through Friday: Aside from some passing shower/t-storm
chances around the northern mountains, the upcoming week looks
largely dry with above normal temperatures. Early this period the
5-wave model indicates a near zonal flow before a ridge amplifies.
In light of this temperatures are projected to be near normal
Sunday, then push above normal Monday onward. Toward Friday high
temperatures have the potential to be 5-10 degrees above normal.
While it is several days out and confidence is lessened by that
fact, models have been somewhat consistent in showing 850mb
temperatures averages around 25 C. So I raised highs.

As for the shower/t-storm threat: the building ridge will be dirty.
This means a series of shortwaves will track into it before it
starts to clean out late next week. The primary precipitation
chances pass during the afternoon and evening hours between Monday
and Thursday, near the northern WA to north ID and possibly
central Panhandle mountains. A few runs suggest some of those
showers may come into the northeastern Columbia Basin Tuesday
and/or Wednesday afternoon. Yet right now the risk is too slight.
Mainly expect a few more clouds in the afternoon/evening hours
away from the mountains.

The main other notable weather may be some increased winds,
especially near the lee of Cascades, with the passing shortwaves
and during the late afternoon/evening hours. On average afternoon
relative humidity values trend drier through the week. Yet there
are no stand-out critical fire weather concern, though it would
seem the fuels would start to dry out some. /J. Cote'

&&

.AVIATION...

18Z TAFS: A band of light to moderate rain showers will move
through Spokane and Coeur d'Alene in the 18z-20z time frame.
Clearing skies over north central Washington under the center of
the upper low will be an area to watch for thunderstorm
development by 20z. Cells that develop under the upper low around
Republic, Omak, and Colville will have the potential to drift
toward the Spokane area in the 22z-01z time frame. The eastward
movement of the upper low combined with drying westerly flow this
evening will contribute to the dissipation of showers and
thunderstorms in the 01z-03z time frame. /GKoch

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        55  78  57  86  61  91 /  30   0   0   0   0   0
Coeur d'Alene  53  77  54  86  56  89 /  60   0   0   0   0  10
Pullman        50  77  49  85  51  89 /  10   0   0   0   0   0
Lewiston       58  85  59  92  62  96 /  10   0   0   0   0   0
Colville       51  81  52  88  53  93 /  60  10   0   0   0  10
Sandpoint      50  75  50  83  51  86 /  70  10  10   0   0  10
Kellogg        50  74  50  83  53  87 /  60  10   0   0   0  10
Moses Lake     55  84  56  89  59  94 /   0   0   0   0   0   0
Wenatchee      59  83  61  89  64  94 /   0   0   0   0   0  10
Omak           55  85  59  90  62  94 /  10   0   0   0   0  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Flash Flood Watch until 7 PM PDT this evening for Okanogan
     Highlands.

&&
Hazardous weather outlook, Jul 22, 2:55 PM PDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
255 PM PDT FRI JUL 22 2016

IDZ003-004-026-027-WAZ031>034-041>044-231400-
IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
255 PM PDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

IDZ001-002-WAZ035>038-231400-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
255 PM PDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND NORTHEAST
WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. STORMS
WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN...LEADING TO THE
POTENTIAL FOR LOCALIZED FLASH FLOODING OR SLIDES...ESPECIALLY
AROUND BURN SCARS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 22, 12:37 PM PDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1237 PM PDT FRI JUL 22 2016

WAZ035-044-222015-
UPPER COLUMBIA BASIN WA-WATERVILLE PLATEAU WA-
1237 PM PDT FRI JUL 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...NORTHWESTERN
LINCOLN AND EAST CENTRAL DOUGLAS COUNTIES UNTIL 115 PM PDT...

AT 1235 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF BANKS LAKE...OR 12 MILES WEST OF ELECTRIC
CITY. THIS STRONG STORM WAS MOVING SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BANKS LAKE...STEAMBOAT ROCK STATE PARK...ELECTRIC CITY...
AND HARTLINE..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF ON OR NEAR BANKS LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4781 11945 4793 11939 4788 11894 4764 11910
TIME...MOT...LOC 1935Z 293DEG 11KT 4786 11934

GKOCH
Local storm report, Jul 22, 12:46 PM PDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1246 PM PDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     FLASH FLOOD      4 NNE CARLTON           48.29N 120.07W
07/22/2016                   OKANOGAN           WA   EMERGENCY MNGR

            WATER OVER THE ROADWAY ON SR-153 AT MM 26.

&&

MAT
Local storm report, Jul 22, 1:34 PM PDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
134 PM PDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     FLASH FLOOD      4 WNW BREWSTER          48.13N 119.85W
07/22/2016                   OKANOGAN           WA   PUBLIC

            THE ROADWAY IS WASHED OUT FOUR MILE UP FROM
            SR 97 ON INDIAN DAN CANYON ROAD.

1225 PM     FLASH FLOOD      1 NE METHOW             48.14N 119.99W
07/22/2016                   OKANOGAN           WA   PUBLIC

            FLOODING ON PRIVATE LAND ALONG FRENCH CREEK
            ROAD.

1225 PM     FLASH FLOOD      4 NNE CARLTON           48.29N 120.07W
07/22/2016                   OKANOGAN           WA   EMERGENCY MNGR

            SR-153, JUST NORTH OF MILE POST 26 IS CLOSED
            DUE TO MUD AND DEBRIS OVER THE ROADWAY. IT
            IS BEING REPORTED AT BEING 100 YARDS WIDE.

1225 PM     FLASH FLOOD      1 S METHOW              48.11N 120.00W
07/22/2016                   OKANOGAN           WA   EMERGENCY MNGR

            WATER/MUD OVER THE ROADWAY NEAR 315 BURMA
            ROAD.

&&

NWS SPOKANE WA
IRIS SYSTEM
Special weather statement, Jul 22, 3:22 PM PDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
322 PM PDT FRI JUL 22 2016

IDZ001-WAZ036-037-222300-
NORTHERN PANHANDLE ID-NORTHEAST MOUNTAINS WA-SPOKANE AREA WA-
322 PM PDT FRI JUL 22 2016

...SPECIAL WEATHER STATEMENT...

AT 318 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUNCREST...OR 18 MILES NORTHWEST OF SPOKANE...MOVING NORTHEAST AT 25
MPH.

HEAVY RAIN...HALF INCH HAIL AND WIND GUSTS TO 35 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEER PARK...NEWPORT...SPIRIT LAKE...CHATTAROY...SUNCREST...OLDTOWN...
MILAN...TUM TUM...DIAMOND LAKE...MOUNT SPOKANE...CLAYTON...BLANCHARD
AND ELK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF ON OR NEAR LOCAL LAKES GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.

&&

LAT...LON 4778 11765 4794 11776 4821 11704 4797 11687
TIME...MOT...LOC 2218Z 243DEG 22KT 4789 11762

TC

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 4:30 PM PDTSevere Thunderstorm WarningOTXBonner, Kootenai45 min
Jul 22, 4:52 PM PDTSevere Thunderstorm WarningOTXKootenai34 min
Jul 21, 5:39 PM PDTAreal Flood AdvisoryOTXChelan, Okanogan3 hr
Jul 21, 7:06 PM PDTFlash Flood WarningOTXOkanogan114 min
Jul 21, 7:29 PM PDTAreal Flood AdvisoryOTXOkanogan3 hr
Jul 21, 8:53 PM PDTAreal Flood AdvisoryOTXChelan3 hr
Jul 22, 5:37 AM PDTFlash Flood WatchOTXChelan, Douglas, Ferry, Grant, Okanogan11 hr
Jul 22, 11:14 AM PDTAreal Flood AdvisoryOTXChelan, Okanogan2 hr
Jul 22, 12:37 PM PDTSpecial Weather StatementOTXDouglas38 min
Jul 22, 1:46 PM PDTAreal Flood AdvisoryOTXFerry, Okanogan3 hr
Jul 22, 2:04 PM PDTAreal Flood AdvisoryOTXStevens3 hr
Jul 22, 3:22 PM PDTSpecial Weather StatementOTXSpokane38 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2016Severe Thunderstorm Warnings in Washington, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.